A remark on partial data inverse problems for semilinear elliptic equations K Krupchyk, G Uhlmann https://arxiv.org/abs/1905.01561, 2019 | 102 | 2019 |
Uniqueness in an inverse boundary problem for a magnetic Schrödinger operator with a bounded magnetic potential K Krupchyk, G Uhlmann Communications in Mathematical Physics 327, 993-1009, 2014 | 85 | 2014 |
Inverse boundary value problems for the perturbed polyharmonic operator K Krupchyk, M Lassas, G Uhlmann Transactions of the American Mathematical Society 366 (1), 95-112, 2014 | 80 | 2014 |
Determining a first order perturbation of the biharmonic operator by partial boundary measurements K Krupchyk, M Lassas, G Uhlmann Journal of Functional Analysis 262 (4), 1781-1801, 2012 | 78 | 2012 |
Partial data inverse problems for semilinear elliptic equations with gradient nonlinearities K Krupchyk, G Uhlmann arXiv preprint arXiv:1909.08122, 2019 | 70 | 2019 |
Inverse problems with partial data for a magnetic Schrödinger operator in an infinite slab and on a bounded domain K Krupchyk, M Lassas, G Uhlmann Communications in Mathematical Physics 312 (1), 87-126, 2012 | 66 | 2012 |
The interior transmission problem and bounds on transmission eigenvalues M Hitrik, K Krupchyk, P Ola, L Päivärinta arXiv preprint arXiv:1009.5640, 2010 | 51 | 2010 |
Transmission eigenvalues for operators with constant coefficients M Hitrik, K Krupchyk, P Ola, L Päivärinta SIAM journal on mathematical analysis 42 (6), 2965-2986, 2010 | 50 | 2010 |
Transmission eigenvalues for elliptic operators M Hitrik, K Krupchyk, P Ola, L Päivärinta SIAM journal on mathematical analysis 43 (6), 2630-2639, 2011 | 49 | 2011 |
Fractional anisotropic Calder\'on problem on closed Riemannian manifolds A Feizmohammadi, T Ghosh, K Krupchyk, G Uhlmann arXiv preprint arXiv:2112.03480, 2021 | 44 | 2021 |
The Calderón inverse problem for isotropic quasilinear conductivities CI Cârstea, A Feizmohammadi, Y Kian, K Krupchyk, G Uhlmann Advances in Mathematics 391, 107956, 2021 | 43 | 2021 |
Partial data inverse problems for quasilinear conductivity equations Y Kian, K Krupchyk, G Uhlmann Mathematische Annalen 385 (3), 1611-1638, 2023 | 37 | 2023 |
Inverse spectral problems on a closed manifold K Krupchyk, Y Kurylev, M Lassas Journal de mathématiques pures et appliquées 90 (1), 42-59, 2008 | 37 | 2008 |
The Calderón problem with partial data for conductivities with 3/2 derivatives K Krupchyk, G Uhlmann Communications in Mathematical Physics 348, 185-219, 2016 | 30 | 2016 |
Inverse problems for magnetic Schrödinger operators in transversally anisotropic geometries K Krupchyk, G Uhlmann Communications in Mathematical Physics 361, 525-582, 2018 | 29 | 2018 |
Inverse boundary problems for polyharmonic operators with unbounded potentials K Krupchyk, G Uhlmann Journal of Spectral Theory 6 (1), 145-183, 2016 | 29 | 2016 |
Inverse problems for nonlinear magnetic Schrödinger equations on conformally transversally anisotropic manifolds K Krupchyk, G Uhlmann Analysis & PDE 16 (8), 1825-1868, 2023 | 26 | 2023 |
Overdetermined elliptic systems K Krupchyk, J Seiler, W., Tuomela Foundations of Computational Mathematics 6 (3), 309-351, 2006 | 23 | 2006 |
Inverse problems for advection diffusion equations in admissible geometries K Krupchyk, G Uhlmann Communications in Partial Differential Equations 43 (4), 585-615, 2018 | 21 | 2018 |
A Borg-Levinson theorem for higher order elliptic operators K Krupchyk, L Päivärinta arXiv preprint arXiv:1011.1995, 2010 | 21 | 2010 |